Bulletin of the Belgian Mathematical Society - Simon Stevin

On the geometry of complete submanifolds immersed in the hyperbolic space

Henrique F. de Lima, Fábio R. dos Santos, and Marco Antonio L. Velásquez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We deal with $n$-dimensional complete submanifolds immersed with parallel nonzero mean curvature vector ${\bf H}$ in the hyperbolic space $\mathbb{H}^{n+p}$. In this setting, we establish sufficient conditions to guarantee that such a submanifold $M^n$ must be pseudo-umbilical, which means that ${\bf H}$ is an umbilical direction. In particular, we conclude that $M^n$ is a minimal submanifold of a small hypersphere of $\mathbb{H}^{n+p}$.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 22, Number 5 (2015), 707-713.

Dates
First available in Project Euclid: 17 December 2015

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1450389242

Digital Object Identifier
doi:10.36045/bbms/1450389242

Mathematical Reviews number (MathSciNet)
MR3435076

Zentralblatt MATH identifier
1332.53081

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42] 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20] 53C50: Lorentz manifolds, manifolds with indefinite metrics

Keywords
Hyperbolic space complete submanifolds parallel mean curvature vector pseudo-umbilical submanifolds minimal submanifolds

Citation

de Lima, Henrique F.; dos Santos, Fábio R.; Velásquez, Marco Antonio L. On the geometry of complete submanifolds immersed in the hyperbolic space. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), no. 5, 707--713. doi:10.36045/bbms/1450389242. https://projecteuclid.org/euclid.bbms/1450389242


Export citation